# SDR DALA1206336901

- Difficulty date: February 3, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 80,153 hours, 36,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Loose
- Location: Light Socket
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE FOUND EMERGENCY PATH LIGHTING INOPERATIVE AT SEAT 24D.  LOOSE PIN IN LIGHT SOCKET RE-SEATED.  LIGHT OPERATION NORMAL.
